# SDR UIEA2018102902426

- Difficulty date: September 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 146T5401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBEAM STABILIZING STRAP IS CRACKED AT STA 1285 LBL 40. R&R AFT CARGO COMPARTMENT FLOORBEAM STABILIZING STRAP AT STA 1263 TO STA 1351 AT LBL 40 PER SRM 51-40-02-0G-0.
